# SDR DALA2025040702684

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N569DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0027
- Aircraft time: 22,140 hours, 2,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENECY EXIT LIGHT DISPATCH MESSAGE. R & R PSA (240RH16) AS PER A 350 AMM 44-11; CIDS BITE CHECKS NORMAL. MEL AND PLAC REMOVED. NO (M) PROCEDURES. (LP# 6914812)
